# SDR SWAA2021092003669

- Difficulty date: August 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WEB ON HORIZONTAL PRESSURE DECK AT BS 663 AND RBL 40 AT PASSENGER CABIN (1 EA) L= 0.375 IN. ; 2021: 373056 / [01] TOOL USED PN/ NORTEC 600D; SN/ 2000053402; DUE DATE/ 23 APR22; [02] PERFORMED PERMANENT REPAIR LOC. ON HORIZONTAL PRESSURE DECK BTW BS 663.75 TO BS 675 AND BTW RBL 30 TO RBL 60 AT PASSENGER CABIN I.A.W B737-700; SRM 53-40-51-2R-2. WEB MATERIAL USED P/N: 2024-T3 0.063; PO: 149793; DOUBLER MATERIAL USED P/N: 2024-T3 CLAD 0.080; PO: 2021-138114; STIFFENERS MATERIAL USED P/N: BAC1505-100052; PO: 129586; [03] JOB COMPLETED; [04] JOB COMPLETED RII; [05] PERFORMED PERMANENT REPAIR LOC. ON HORIZONTAL PRESSURE DECK BTW BS 663.75 TO BS 675 AND BTW RBL 30 TO RBL 60 AT PASSENGER CABIN I.A.W B737-700; SRM 53-40-51-2R-2. WEB MATERIAL USED P/N: 2024-T3 0.063; PO: 149793; DOUBLER MATERIAL USED P/N: 2024-T3 CLAD 0.080; PO: 2021-138114; STIFFENERS MATERIAL USED P/N: BAC1505-100052; PO: 129586; AND INSTALLED STIFFENER BTW RBL 45 TO RBL 60 AND BS663 IAW B737-700 SRM 51-40-02; [06] STEP 5 COMPLETED  RII
